# SDR UIEA2025082501138

- Difficulty date: August 25, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 101,546 hours, 17,006 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Entered
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CMR REQUEST CLARIFICATION FUSELAGE FASTENERS TYPE ON RH BODY SKIN NEAR STA 440, S26R( 1) ACCOMPLISHED EI T2025A53M-1774 REV 1. 2) JOB COMPLETED AND CONDITION CHECK NORMAL )
